# SDR SWI2025F00376

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL OTBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED O/B STAND-OFF ANGLE P/N CN624-2082-201 ON R/H LOWER TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
